# SDR DL757100399

- Difficulty date: January 4, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1545 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE EXTERIOR STA 1545 ABOVE L15L DENT AT FUSELAGE SKIN.  REPAIRED AREA IAW SRM 53-00-01, REPAIR 3, PG201-206, SRM 51-40-02.
